Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking aprox 400 to 500 t 1's / month for around 3 yrs everyday use and have hep c as well but recently I have also added percocets and tylenol 4's, I have been on 12 mg of ativan daily also for anxiety and realized I had to be honest with my doctor about it all he has now removed the oxycodone and t 4's and the ativan, but put me on 30 mg of vallium /day but I am so nauseated and can't keep alot of food down is it possible that after 12 days I am still withdrawing from all this and how long before the vallium starts to control my anxiety?plus the biggest thing is I had a gastric bpass done 5 yrs ago, canI be suffering from an ulcer? Is that possibly why so much nausea?

Loading...

Hello Sherri,

if I understood you correctly, you've been taking 400-500 tylenol pills while having hepatitis C? the nausea you're experiencing now could be caused by liver problems in that case. But with all the pills you've been taking there is a big chance you've developed stomach ulcer as well and one of it's first symptoms is constant nausea. So now that you're being honest with your doctor, continue doing what's best for you and check both your liver and your stomach.

And yes, it's quite possible to have some withdrawal symptoms 12 days after stopping Ativan - it's a very addictive medication, but the symptoms will subside soon,

Wish you all the best,

Nicole

Reply

Loading...